Publication
Title
General order newton-pade approximants for multivariate functions
Author
Language
English
Source (journal)
Numerische Mathematik. - Berlin
Publication
Berlin : 1984
ISSN
0029-599X
Volume/pages
43:2(1984), p. 293-307
ISI
A1984SH66000009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 14.09.2018
To cite this reference